# SDR DALA2022031001598

- Difficulty date: March 7, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 66,195 hours, 21,767 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 LIGHTNING STRIKE ON LAP JOINT AT STA. 540 STR. 5L. CORRECTIVE ACTION: DAMAGE REMOVED LENGTH (0.2400") DEPTH(.021") MATERIAL THICKNESS (0.080") MAX ALLOWABLE 10X (.008) FOUND TO BE OUT OF LIMITS REF. B757 SRM 53-00-01. WITHIN LIMITS PER B757-300 SRM 53-00-01-1A FIG 101 DETAIL I. PERFORMED 10X VISUAL, NO DAMAGE NOTED TREATED, PRIMED AND PAINTED AREA. (2147552)
